Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 168381, 8 pages
http://dx.doi.org/10.1155/2014/168381
Research Article

Estimates of Intrinsic Square Functions on Generalized Weighted Morrey Spaces

1School of Science, Hangzhou Dianzi University, Hangzhou 310018, China
2Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 24 March 2014; Accepted 8 July 2014; Published 22 July 2014

Academic Editor: Aurelian Gheondea

Copyright © 2014 Guilian Gao and Xiaomei Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Grafakos, Classical and Modern Fourier Analysis, Pearson Education, Upper Saddle River, NJ, USA, 2004. View at MathSciNet
  2. E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, NJ, USA, 1970. View at MathSciNet
  3. E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, vol. 43 of Princeton Mathematical Series, Princeton University Press, Princeton, NJ, USA, 1993. View at MathSciNet
  4. M. Wilson, “The intrinsic square function,” Revista Matemática Iberoamericana, vol. 23, no. 3, pp. 771–791, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Wilson, Weighted Littlewood-Paley Theory and Exponential-Square Integrability, vol. 1924 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2007. View at MathSciNet
  6. V. S. Guliyev and P. S. Shukurov, “Commutators of intrinsic square functions on generalized Morrey spaces,” Proceedings of IMM of NAS of Azerbaijan, vol. 39, pp. 1–18, 2013. View at Google Scholar
  7. V. S. Guliyev, K. R. Rahimova, and M. N. Omarova, “Commutators of intrinsic square functions on vector-valued generalized Morrey spaces,” Submitted.
  8. V. S. Guliyev and M. N. Omarova, “Commutators of intrinsic square Functions on vector-valued generalized weighted Morrey spaces,” Submitted.
  9. V. S. Guliyev and M. N. Omarova, “Commutators of vector-valued intrinsic square functions on vector-valued generalized weighted Morrey spaces,” Submitted, http://arxiv.org/abs/1312.5587.
  10. J. Z. Huang and Y. Liu, “Some characterizations of weighted Hardy spaces,” Journal of Mathematical Analysis and Applications, vol. 363, no. 1, pp. 121–127, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. A. K. Lerner, “Sharp weighted norm inequalities for Littlewood-Paley operators and singular integrals,” Advances in Mathematics, vol. 226, no. 5, pp. 3912–3926, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. H. Wang, “Intrinsic square functions on the weighted Morrey spaces,” Journal of Mathematical Analysis and Applications, vol. 396, no. 1, pp. 302–314, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. H. Wang, “Boundedness of intrinsic square functions on the weighted weak Hardy spaces,” Integral Equations and Operator Theory, vol. 75, no. 1, pp. 135–149, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. H. Wang and H. Liu, “Weak type estimates of intrinsic square functions on the weighted Hardy spaces,” Archiv der Mathematik, vol. 97, no. 1, pp. 49–59, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. H. Wang and H. P. Liu, “The intrinsic square function characterizations of weighted Hardy spaces,” Illinois Journal of Mathematics, vol. 56, no. 2, pp. 367–381, 2012. View at Google Scholar
  16. H. Wang, “Weak type estimates for intrinsic square functions on weighted Morrey spaces,” Analysis in Theory and Applications, vol. 29, no. 2, pp. 104–119, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. X. M. Wu and T. T. Zheng, “Commutators of intrinsic square functions on generalized Morrey spaces,” Journal of Inequalities and Applications, vol. 2014, article 128, 2014. View at Google Scholar
  18. C. B. Morrey, “On the solutions of quasi-linear elliptic partial differential equations,” Transactions of the American Mathematical Society, vol. 43, no. 1, pp. 126–166, 1938. View at Publisher · View at Google Scholar · View at MathSciNet
  19. T. Mizuhara, “Boundedness of some classical operators on generalized Morrey spaces,” in ICM-90 Satellite Conference Proceedings: Harmonic Analysis, S. Igari, Ed., pp. 183–189, 1991. View at Publisher · View at Google Scholar
  20. Y. Komori and S. Shirai, “Weighted Morrey spaces and a singular integral operator,” Mathematische Nachrichten, vol. 282, no. 2, pp. 219–231, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. V. S. Guliyev, T. Karaman, and A. Serbetci, “Boundedness of sublinear operators generated by Calderón-Zygmund operators on generalized weighted Morrey Spaces,” Annals of the Alexandru Ioan Cuza University—Mathematics, vol. 60, no. 1, pp. 227–244, 2014. View at Publisher · View at Google Scholar
  22. V. S. Guliyev, “Boundedness of classical operators and commutators of real analysis in generalized weighted Morrey spaces. Some applications,” in Proceedings of the International Conference in Honour of Professor V.I. Burenkov on the Occasion of His 70th Birthday, vol. 20, Kirsehir, Turkey, May 2011.
  23. S. S. Aliev and V. S. Guliev, “Boundedness of the parametric Marcinkiewicz integral operator and its commutators on generalized Morrey spaces,” Georgian Mathematical Journal, vol. 19, no. 2, pp. 195–208, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. A. Akbulut, V. S. Guliyev, and R. Mustafayev, “On the boundedness of the maximal operator and singular integral operators in generalized Morrey spaces,” Mathematica Bohemica, vol. 137, no. 1, pp. 27–43, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  25. A. Eroglu, “Boundedness of fractional oscillatory integral operators and their commutators on generalized Morrey spaces,” Boundary Value Problems, vol. 2013, article 70, 12 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  26. Y. Fan, “Boundedness of sublinear operators and their commutators on generalized central Morrey spaces,” Journal of Inequalities and Applications, vol. 2013, article 411, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  27. V. S. Guliyev, “Boundedness of the maximal, potential and singular operators in the generalized Morrey spaces,” Journal of Inequalities and Applications, vol. 2009, Article ID 503948, 20 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. V. S. Guliyev and L. G. Softova, “Global regularity in generalized Morrey spaces of solutions to nondivergence elliptic equations with VMO coefficients,” Potential Analysis, vol. 38, no. 3, pp. 843–862, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. V. S. Guliyev, S. S. Aliyev, and T. Karaman, “Boundedness of a class of sublinear operators and their commutators on generalized Morrey spaces,” Abstract and Applied Analysis, vol. 2011, Article ID 356041, 18 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. V. S. Guliyev, “Generalized weighted Morrey spaces and higher order commutators of sublinear operators,” Eurasian Mathematical Journal, vol. 3, no. 3, pp. 33–61, 2012. View at Google Scholar · View at MathSciNet
  31. M. Carro, L. Pick, J. Soria, and V. D. Stepanov, “On embeddings between classical Lorentz spaces,” Mathematical Inequalities and Applications, vol. 4, no. 3, pp. 397–428, 2001. View at Google Scholar · View at Zentralblatt MATH · View at Scopus